# SDR AWXA200500761

- Difficulty date: June 3, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 72,102 hours, 28,419 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N280062
- Part serial: 000106
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 CHECK A PYLON STAND HIT RT INBOARD AFT FLAP TRAILING EDGE, DELAMINATING AFT EDGE APPROX 8 INCHES BY 2 INCHES.  ALSO, CRACKING LOWER SKIN MEASURING .76 INCHES IN LENGTH EXTENDING FROM AFT EDGE FORWARD LOCATED AT STA 205, BL 21.5L.  MAINTENANCE REMOVED DAMAGED AREA FROM RT INBOARD AFT FLAP TRAILING EDGE AND PREPPED REPAIR AREA FOR BONDING OF UPPER AND LOWER SKIN PLYS IAW BOEING 57 SRM 51-70-17, PARAGRAPH 4M.  BONDED UPPER AND LOWER SKIN IAW BOEING 757 SRM 51-70-17, PARAGRAPH 4M AND AMERICA WEST AIRLINES ENGINEERING REQUEST 19-5733-05173-ES1.
